MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. CATH PKGD: WEDGE 7 FR 110 CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL INC. CATH PKGD: WEDGE 7 FR 110 CM; CATHETER, FLOW DIRECTED
Model Number IPN000074
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
This complaint was received via adverse event notification from inari medical.It was reported that during use on a patient, there was an issue with the transducer and therefore no pre pressures were recorded.Unrelated to the reported event (unable to get a pressure reading), later on in the case the patient suffered a ruptured papillary muscle and tricuspid valve injury.
 
Additional Manufacturer Narrative
Qn# (b)(4).The product was not returned for investigation.The reported complaint for catheter "no pre pressures were recorded" is not able to be confirmed.If the product is returned at a later date, a full investigation of the sample will be completed.The root cause of the complaint is undetermined.The specific lot number was not reported, but a device history record (dhr) review was conducted for the lot numbers shipped to this account with no relevant findings.All devices passed manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risk.This will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
CATH PKGD: WEDGE 7 FR 110 CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11787177
Report Number3010532612-2021-00136
Device Sequence Number14361167
Product Code DYG
UDI-Device Identifier00801902002884
UDI-Public00801902002884
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN000074
Device Catalogue NumberAI-07127
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1